# SDR TWAA0002605

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND A 2 INCH CRACK IN PRESSURE WEB, RT MLG WHEEL WELL AT STA 940, RBL 55.  CONFIRMED CRACK WITH HIGH FREQ EDDY CURRENT.  INSTALLED REPAIR DOUBLER PER BOEING PRINT 65-89360, AND AD 92-19-11.
